# SDR MASA200601119

- Difficulty date: April 18, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 23,609 hours, 25,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 6930 OKC - EMERGENCY FLOOR LIGHTING IN CABIN. 3 OUT OF 5 LIGHTS INOP.  ACFT FERRIED TO GJT FOR REPAIRS.  MX REPLACED 2 BATTERYS AND 5 MODULES.
